# SDR DALA13002979211

- Difficulty date: January 9, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 46,398 hours, 24,745 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1475 L2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1475, LONGERON 2R HAS TWO CRACKS ON AFT END.  REMOVED DAMAGED LONGERON BS 1463 - 1478.  ACCOMPLISHED HFEC ON LONGERON IAW NDT SPM 06-10-01 .001.  NO FINDINGS, DAMAGE CONTAINED.  OK TO INSTALL.  INSTALLED LONGERON 2R IAW ERA 510524-14 REV O, STEP 20.
